# SDR HCMA965

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 2800 · Aircraft Fuel System
- Part: Plate
- Part number: 350A53101324
- Condition: Broken
- Location: Fuel Sys
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS BROKEN.   REMOVED AND REPLACED WITH NEW.
